# SDR FDEA201105051758

- Difficulty date: May 5, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240188222800
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL UPPER SKIN IS CRACKED RIB 19 - RIB 20. REMOVED DAMAGED AREA IAW SRM 57-27-00.  FILLED EXISTING COUNTERSINKS IAW   SRM 57-12-12.   ALODINED & PRIMED IAW SRM 51-22-00.  PAINTED IAW SRM 51-23-10.    INSTALLED IAW SRM 51-40-21.
